# SDR R61A201207030341

- Difficulty date: July 3, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,161 hours, 6,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT GUSSET AT FRAME 90 OUTBOARD SIDE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT GUSSET AT FRAME 90 OUTBOARD SIDE IAW EMB 190 SRM 51-41-02, 51-40-02, 51-21-01, AND 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
